Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Taking flucloxacillin for housemaid's knee. Feeling sick. Getting soft and dark stool. Side effect?

Hi. i m 42 year old healthy female, taking flucloxacillin 500mg 4 x per day for housemaids knee . I m starting day 4 of 10 day course. I ve been feeling very dopey and tired and from late afternoon i start to feel sick. This morning I ve been to the toilet and my stools are very soft and really dark should I stop taking this medicine/see a doctor or is this normal ? Thanks Susan
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  423
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
HELLO
FLU CLOXACILLIN IS PENICILLIN RELATED ANTIBIOTIC .. SO THE COMMON SIDE EFFECT OF MOST OF ORAL PENICILLINS IS SOFT , LIQUID STOOLS , YOU HAVE NOTHING TO WORRY ABOUT IT AND ITS VERY COMMON PHENOMENON . BUT FOR DARK STOOLS , YOU SHOULD HAVE TO TAKE A STOOL EXAMINATION FOR ANY RBC CELLS OR PUS CELLS GOING IN YOUR STOOLS.

UNTIL THEN USE SOME PROBIOTIC CAPSULES ..THEY WILL HELP YOU IN THIS REGARD
BYE
TAKE CARE
Answered: Wed, 27 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor